MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; TROCAR

CARDINAL HEALTH, INC. ARGYLE; TROCAR
Model Number 8888561068
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that during the end of (b)(6) 2024, the thoracic catheter was kinked at the point of entrance, or was kinked intrathoracic, and was not functional.The procedure performed was a thoracic procedure.The patient is safe, but hospitalization was prolonged.Additional information was received from the customer and stated that at the second postoperative day, the chest tube was seriously kinked at the point of entrance.Per customer, the patient was already hospitalized, and the hospitalization was prolonged.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.One (1) unopened, unused representative sample was returned for evaluation.Upon visual and dimensional inspection, the reported issue was not confirmed, and the root cause of the reported event cannot be identified to be related to the manufacturing process.At this time, a corrective and preventive action is not deemed necessary.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.

Brand Name
ARGYLE
Common Device Name
TROCAR
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly
EI  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key19955246
Report Number1423537-2024-00106
Device Sequence Number21057141
Product Code DRC
UDI-Device Identifier10884521029309
UDI-Public(01)10884521029309(17)241112(10)19K137FHX
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number8888561068
Device Catalogue Number8888561068
Device Lot Number19K137FHX
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown